# SDR AALA20111110TUL13

- Difficulty date: November 10, 2011
- Submitted: November 11, 2011
- Operation: Air carrier
- Aircraft: N182AN
- Make and model: Boeing 757223
- Aircraft serial: 29592
- Aircraft time: 40,532 hours, 13,846 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Dented
- Location: L4 Door
- Part time: 40,532 hours, 13,846 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT IN DOOR SKIN DOOR LEFT NUMBER 4 BOTTOM RIGHT CORNER.  INSTALLED DOUBLER REPAIR PER SRM 52-10-01-2R REPAIR 7.
